# SDR UALA2010120604465

- Difficulty date: December 4, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 50,355 hours, 14,001 cycles
- Engine: Pwa PW2037
- System (JASC): 2213 · Flight Controller
- Part: Servo
- Part number: 163200105
- Part serial: 69
- Condition: Faulty
- Location: Left
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LAND 3 MESSAGE DISPLAYED INFLT.   EFI NO LUCK. CAPT INST SOURCE SEL C CLEARED MESSAGE. LAST FLT FAULT RUDDER SERVO FCC L CODE 111481. REPLACED LT AUTOPILOT ROLLOUT GUIDANCE SERVO ACTUATOR. OP CHECKED GOOD. LEAK CHECKED GOOD.
